A local right-spin covariant Kähler equation

Benn, Ian and Tucker, Robin (1983) A local right-spin covariant Kähler equation. Physics Letters B, 130 (3-4). pp. 177-178. ISSN 0370-2693

Full text not available from this repository.

Abstract

We present a modified Kähler equation such that under local changes or orthonormal frames the Kähler field undergoes right-spin transformations. This equation decouples into four identical spinorial equations in an arbitraty riemannian space. Interactions may readily be introduced to lift the degeneracy without violating Lorentz invariance.

Item Type:
Journal Article
Journal or Publication Title:
Physics Letters B
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/3100/3106
Subjects:
ID Code:
74926
Deposited By:
Deposited On:
03 Aug 2015 15:14
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 09:19